# SDR YENA2021101100666

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N358JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 618
- Aircraft time: 21,451 hours, 14,990 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT #2291, JFK-ACK(DIVERTED TO BOS). A-I ENG (2) FAIL MULTIPLE TIMES W/ ICING CONDITION. FIRST TIME, RESET SECOND DIDN'T HAD TO EXIT ICING PER THE QRH ( ENGINE ANTI-ICE VALVES -- SECURED OPEN ) ; PLACED ENG 2 ANTI-ICE ON MEL 30-21-01B CAT C MDDR 452092 MCC NOTIFIED. MX-4 UPDATED PLACARD INSTALLED + SECURED (RH) ENGINE ANTI-ICE VALVE OPEN IAW AMM TASK 30-21-01-040-801A. DISP. NOTIFIED (SUPPLEMENTAL INFORMATION TO FOLLOW)
